Self-dual monopoles in a seven-dimensional gauge theory

Research output: Contribution to journalArticlepeer-review

Abstract

The existence of self-dual or anti-self-dual monopoles of a seven-dimensional generalized Yang-Mills-Higgs theory is proved using the second-order equations of motion. The behavior of solutions can be used to recognize self- or anti-self-duality. Moreover, it is shown that, in the class of the field configurations under discussion, the solutions are, in fact, unique.

Original languageEnglish (US)
Pages (from-to)285-290
Number of pages6
JournalLetters in Mathematical Physics
Volume20
Issue number4
DOIs
StatePublished - Nov 1990

Keywords

  • AMS subject classifications (1980): 81E13, 35Q20, 49A10

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Self-dual monopoles in a seven-dimensional gauge theory'. Together they form a unique fingerprint.

Cite this